MathSciNet Relay Station
MathSciNet bibliographic data
MR2141693 32J18 (11R27 32M17)
Oeljeklaus, Karl; Toma, Matei Non-Kähler compact complex manifolds associated to number fields. Ann. Inst. Fourier (Grenoble) 55 (2005), no. 1, 161–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement